Semi-Markovian capacities in production network models

Göttlich, Simone ; Knapp, Stephan

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Discrete and Continuous Dynamical Systems : DCDS. Series B
Volume: 22
Issue number: 9
Page range: 3235-3258
Place of publication: Springfield, MO
Publishing house: American Institute of Mathematical Sciences
ISSN: 1531-3492 , 1553-524X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item